Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Local nondeterminism and local times of Gaussian processes


Author: Simeon M. Berman
Journal: Bull. Amer. Math. Soc. 79 (1973), 475-477
MSC (1970): Primary 60G10, 60G15, 60G17; Secondary 60G25
DOI: https://doi.org/10.1090/S0002-9904-1973-13225-2
MathSciNet review: 0317396
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. M. Berman, Local times and sample function properties of stationary Gaussian processes, Trans. Amer. Math. Soc. 137 (1969), 277-299. MR 39 # 1009. MR 239652
  • 2. S. M. Berman, Harmonic analysis of local times and sample functions of Gaussian processes, Trans. Amer. Math. Soc. 143 (1969), 269-281. MR 40 #2155. MR 248905
  • 3. S. M. Berman, Gaussian processes with stationary increments: Local times and sample function properties, Ann. Math. Statist. 41 (1970), 1260-1272. MR 42 #6916. MR 272035
  • 4. S. M. Berman, Gaussian sample functions: uniform dimension and Hölder conditions nowhere, Nagoya Math. J. 46 (1972), 63-86. MR 307320

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60G10, 60G15, 60G17, 60G25

Retrieve articles in all journals with MSC (1970): 60G10, 60G15, 60G17, 60G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13225-2

American Mathematical Society